# SDR VNAA2010090100013

- Difficulty date: August 28, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 15,620 hours, 16,211 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303320
- Part serial: 3258H4286
- Condition: Cracked
- Location: Cockpit
- Part time: 15,620 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE FIRST OFFICER WINDSHIELD CRACKED IN FLIGHT.  CREW DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER WINDSHIELD USING AIRCRAFT MAINTENANCE MANUALS.  CHECKS WERE MADE USING AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
